Error-Free Transformation of Matrix Multiplication by Using Fast Routines of Matrix Multiplication and its Applications

K. Ozaki, T. Ogita, S. Oishi, S. M. Rump

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)95-118
JournalNumerical Algorithms
Volume59
Publication statusPublished - 2011 Jun 14

Cite this

Error-Free Transformation of Matrix Multiplication by Using Fast Routines of Matrix Multiplication and its Applications. / Ozaki, K.; Ogita, T.; Oishi, S.; Rump, S. M.

In: Numerical Algorithms, Vol. 59, 14.06.2011, p. 95-118.

Research output: Contribution to journalArticle

@article{6179970a41f548feafe66b9e641e257e,
title = "Error-Free Transformation of Matrix Multiplication by Using Fast Routines of Matrix Multiplication and its Applications",
author = "K. Ozaki and T. Ogita and S. Oishi and Rump, {S. M.}",
year = "2011",
month = "6",
day = "14",
language = "English",
volume = "59",
pages = "95--118",
journal = "Numerical Algorithms",
issn = "1017-1398",
publisher = "Springer Netherlands",

}

TY - JOUR

T1 - Error-Free Transformation of Matrix Multiplication by Using Fast Routines of Matrix Multiplication and its Applications

AU - Ozaki, K.

AU - Ogita, T.

AU - Oishi, S.

AU - Rump, S. M.

PY - 2011/6/14

Y1 - 2011/6/14

M3 - Article

VL - 59

SP - 95

EP - 118

JO - Numerical Algorithms

JF - Numerical Algorithms

SN - 1017-1398

ER -